# SDR YENA2023022100179

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 26,729 hours, 8,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / TAIL CONE / FR 84-86 & STGR 5L-7L / IMPACT DAMAGE - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
